# SDR 2002UALA00034

- Difficulty date: January 4, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 41,663 hours, 6,793 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 874 LBL 12 TRANSVERSE BEAM CORRODED.  MAJOR REPAIR ACCOMPLISHED. FABRICATED AND INSTALLED SPLICE.
